# SDR IPXA2021061270459

- Difficulty date: June 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N434UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25465
- Aircraft time: 28,644 hours, 19,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545752
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3MAIN CARGO COMPARTMENT, FLOOR PANEL 231XEF IS DAMAGEDFABBED PANEL 231XEF FROM 5024N400001SS-G, BATCH# 3605469 PER SREO B757-5320-9692-K
